# SDR REX2002F00002

- Difficulty date: May 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg Centering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(SWITCH) -ON DEPARTURE AFTER GEAR SELECTED UP, CREW RECEIVED A (NOSE DOOR OPEN) MESSAGE AND A GEAR DISAGREE WARNING.  CHECKLIST WAS FOLLOWED AND A UNEVENTFUL LANDING WAS MADE.  FOUND NOSE LANDING GEAR STRUT CENTERING PROXIMITY SWITCH OUT OF ADJUSTMENT.
